# SDR AWXA0000656

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C331251
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, R-1 DOOR LOWER HINGE CUTOUT SKIN CRACKED.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW 737 SRM 51-40-02, 51-20-02, AND EO 52-00-02.
